# SDR DALA2021120607484

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,425 hours, 14,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 ENTRY DOOR 4R ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: PERFORMED OP CHK PER B767-400 AMM 52-11. FAULT COULDNOT BE DUPLICATED. OK FOR SVC (2041800)
